# SDR UIEA2017050900758

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TIP FAIRING INNER RIB FOUND CRACKED.  REPAIRED IAW RI-55-31-11844 REV A.
